# SDR AALA20150325006

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 591008112
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXTERNAL SKIN BENT ALONG BOTTOM OF DOOR.  PERFORMED DOUBLER REPAIR IAW SRM 52-05-00-001 FIG 37.
